# SDR DALA2017062604965

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 198
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON INTERNAL DOUBLER BS 198 BETWEEN LONGERONS 17R TO 18R AT LOWER AFTER DOOR FRAME CORNER OF FWD SERVICE DOOR.  REPAIRED IAW AMM 53-05, PAR 168, FIG, 178.
